# SDR AT9900414

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4911363504N
- Condition: Corroded
- Location: Bs 903
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE LEFT SIDE CUSP AT BS 903 FLOOR FRAME FITTING CORRODED.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-1.
